Alert archive / South Carolina / Gale Watches in 2021

Gale Watch 8, NWS Charleston, SC

November 22, 2021

NWS Charleston, SC issued this gale watch at Nov 22, 2021, 3:12 AM EST. It took effect at Nov 22, 2021, 9:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 22, 2021, 3:12 AM EST (08:12 UTC)
In effect from
Nov 22, 2021, 9:00 PM EST
Expired
Nov 22, 2021, 3:11 PM EST
In force
Issued by
NWS Charleston, SC

The text

As transmitted.

279 
WHUS72 KCHS 220812
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
312 AM EST Mon Nov 22 2021

AMZ350-221615-
/O.CAN.KCHS.SC.Y.0071.211123T0200Z-211123T2200Z/
/O.NEW.KCHS.GL.A.0008.211123T0200Z-211123T1600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
312 AM EST Mon Nov 22 2021

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  3 to 6 ft possible.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From this evening through Tuesday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ374-221615-
/O.CAN.KCHS.SC.Y.0071.211123T0200Z-211124T1100Z/
/O.NEW.KCHS.GL.A.0008.211123T0200Z-211123T1600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
312 AM EST Mon Nov 22 2021

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 ft possible.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From this evening through Tuesday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ330-221615-
/O.EXB.KCHS.SC.Y.0071.211123T0200Z-211123T1600Z/
Charleston Harbor-
312 AM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
EST TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 9 PM this evening to 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ352-221615-
/O.CON.KCHS.SC.Y.0071.211123T0200Z-211123T2200Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
312 AM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 PM EST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  3 to 5 ft expected.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...From 9 PM this evening to 5 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ354-221615-
/O.CON.KCHS.SC.Y.0071.211123T0200Z-211123T2200Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
312 AM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 PM EST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...From 9 PM this evening to 5 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
638 
WHUS72 KCHS 221057
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
557 AM EST Mon Nov 22 2021

AMZ330-221900-
/O.CON.KCHS.SC.Y.0071.211123T0200Z-211123T1600Z/
Charleston Harbor-
557 AM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM EST TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 9 PM this evening to 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ352-221900-
/O.CON.KCHS.SC.Y.0071.211123T0200Z-211123T2200Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
557 AM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 PM EST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  3 to 5 ft expected.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...From 9 PM this evening to 5 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ354-221900-
/O.CON.KCHS.SC.Y.0071.211123T0200Z-211123T2200Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
557 AM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 PM EST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...From 9 PM this evening to 5 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-221900-
/O.CON.KCHS.GL.A.0008.211123T0200Z-211123T1600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
557 AM EST Mon Nov 22 2021

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  3 to 6 ft possible.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From this evening through Tuesday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ374-221900-
/O.CON.KCHS.GL.A.0008.211123T0200Z-211123T1600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
557 AM EST Mon Nov 22 2021

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 ft possible.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From this evening through Tuesday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
712 
WHUS72 KCHS 222011
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
311 PM EST Mon Nov 22 2021

AMZ350-230415-
/O.UPG.KCHS.GL.A.0008.211123T0200Z-211123T1600Z/
/O.NEW.KCHS.GL.W.0013.211122T2100Z-211123T1600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
311 PM EST Mon Nov 22 2021

...GALE WARNING IN EFFECT UNTIL 11 AM EST TUESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 4 
  to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 11 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ374-230415-
/O.UPG.KCHS.GL.A.0008.211123T0200Z-211123T1600Z/
/O.NEW.KCHS.GL.W.0013.211122T2100Z-211123T1600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
311 PM EST Mon Nov 22 2021

...GALE WARNING IN EFFECT UNTIL 11 AM EST TUESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  6 to 9 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 11 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ330-230415-
/O.EXT.KCHS.SC.Y.0071.211122T2100Z-211123T1600Z/
Charleston Harbor-
311 PM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...Until 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ352-230415-
/O.EXT.KCHS.SC.Y.0071.211122T2100Z-211123T2200Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
311 PM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...Until 5 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ354-230415-
/O.EXT.KCHS.SC.Y.0071.211122T2100Z-211123T2200Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
311 PM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 5 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this gale watch went out at Nov 22, 12:27 AM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Nov 22, 12:27 AM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1227 AM EST Mon Nov 22 2021

.SYNOPSIS...
A cold front will push offshore Monday, followed by high
pressure through late next week. Another cold front should
arrive early weekend, followed by high pressure heading into
early next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The forecast is generally on track. The better chances of rain
ahead of an approaching cold front will hold off until after
sunrise. An isolated shower or two could develop near or just
offshore of the Georgia coast prior to daybreak in a region of
enhanced warm air advection. Fog is not expected to become too
much of an issue as clouds thicken, but a region of enhanced
1000 hPa condensation pressure deficits could support areas of
fog along parts of the Georgia coast, especially over Long,
eastern Liberty and McIntosh Counties. The region will be
watched carefully over the next few hours in case a Special
Weather Statement needs to be issued.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
Monday: A cold front will move through the region during the day
along with increased moisture (PWATs~1.25 inches). With a weak
surface trough offshore and enhanced shortwave energy, a few showers
cannot be ruled out throughout the morning and early afternoon. Any
precipitation that does form should be short-lived and light.
Showers should end before late afternoon. High temperatures will be
in the 60s. Once the cold front shifts offshore, gusty northwest
winds are expected across the region and should persist through much
of the overnight. A Lake Wind Advisory could be needed, although for
now, have maintained sustained winds of less than 20 knots.
Otherwise, temperatures overnight will be quite chilly with low to
mid 30s inland and upper 30s to low 40s along the coast. Since the
cold front is not expected to move through until late morning/early
afternoon, temperatures will likely not reach freezing overnight.

Tuesday and Wednesday: High pressure will build into the region as
well as dry and much cooler air. On Tuesday morning, temperatures
will begin in the low to upper 30s with low 40s just along the coast
leading to a very cool day. High temperatures are only forecast to
reach the upper 40s to mid 50s. Gusty winds (mainly along the coast)
will persist through the day before gradually decreasing overnight.
For inland areas, winds will likely be light with clear skies,
therefore excellent radiational cooling conditions will be in the
place. Many areas across the region will see temperatures below
freezing (except for the immediate coast) on Wednesday morning as
well as frost. A Freeze Watch/Warning will likely be needed. High
temperatures on Wednesday will be in the mid 50s to low 60s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Another round of cold temperatures should occur on Thursday morning
as well as frost. Areas along the immediate coast will only dip down
into the mid 30s whereas inland areas could see upper 20s for the
second morning in a row. Thereafter, high pressure will continue to
build into the region with a rise in heights leading to slightly
warmer temperatures on Thursday (60s) and lows in the 40s. On
Friday, another cold front is expected to move through the region
followed by high pressure through the weekend. High temperatures
will again be in the upper 50s to mid 60s each day. Low temperatures
will be in the 30s away from the coast and low 40s just along the
coast.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
KCHS/KJZI: VFR conditions will prevail this morning. A
broken/weakening area of showers will cross the terminals by
afternoon as a cold front approaches. While no vsby impacts are
expected 17-20z given the fairly light nature of the shower
activity, cigs could occasionally drop to MVFR. After 20z, more
widespread MVFR cigs are expected to fill in behind the
departing area of showers and ahead of the south/southeastward
moving cold front. Winds will turn to the north by 01z after
FROPA with VFR conditions returning.

KSAV: Current indications are that the better fog chances will
remain just south of the terminal through daybreak. A TEMPO for
MVFR vsbys will be introduced 10-12z to account for any
potential brief reductions in vsbys. VFR will prevail this
morning before a broken band of showers crosses the terminal
early/mid-afternoon. No vsby impacts from these
sprinkles/showers are expected. FROPA will occur by 03z with
winds turning to the north.

Extended Aviation Outlook: VFR. North to northwest winds
will be quite gusty late Monday into Tuesday.

&&

.MARINE...
This evening and tonight: The trough out near the western side
of the Gulf Stream will dissipate early on, leaving the local
waters with a weak pressure pattern the bulk of the night. NE
and E winds at or below 10-15 kt early on will diminish through
the night as they become variable, and eventually shift to a
W-NW direction late as land breeze influences develop.

Monday through Friday: A cold front will move through the
region on Monday. Behind the front and with a tight pressure
gradient, gusty north-northwest winds will persist through late
Tuesday. Elevated seas will also return. Small Craft Advisories
will likely be needed starting on Monday for waters, including
the Charleston Harbor. There is still a small chance that winds
could gust to 34+ knots, especially in the outer Georgia waters
and the Charleston nearshore waters. Therefore, a Gale
Watch/Warning could eventually be needed. By late Tuesday, the
pressure gradient will begin to relax as high pressure builds
into the area with winds subsiding to less than 25 knots by
Tuesday night. Seas will remain slightly elevated for the outer
Georgia waters through Wednesday. Thereafter, decent marine
conditions will return with winds 5 to 10 knots and seas 2 to 4
feet.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 9 PM this evening to 5 PM EST
     Tuesday for AMZ350-352-354.
     Small Craft Advisory from 9 PM this evening to 6 AM EST
     Wednesday for AMZ374.

&&
Hazardous weather outlook, Nov 21, 7:13 PM EST, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
713 PM EST Sun Nov 21 2021

SCZ049-050-230015-
Coastal Colleton-Charleston-
713 PM EST Sun Nov 21 2021

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Freezing Temperatures: Cold air will spread across the region early
this week behind a passing cold front. Temperatures could approach
freezing at locations inland late Monday night, then again away from
the beaches Tuesday night. Freeze Watch/Warnings could eventually be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
230015-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-
Tidal Berkeley-
713 PM EST Sun Nov 21 2021

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Freezing Temperatures: Cold air will advance across the region early
this week behind a passing cold front. Temperatures could reach
freezing at locations well inland Monday night, then likely across
several areas away from the coast Tuesday night. Another round of
freezing temperatures could occur across inland areas Wednesday
night. Freeze Watch/Warnings should eventually be needed, especially
Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-GAZ117-119-139-141-SCZ048-051-230015-
Charleston Harbor-Coastal Bryan-Coastal Chatham-Coastal Liberty-
Coastal McIntosh-Beaufort-Coastal Jasper-
713 PM EST Sun Nov 21 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-352-354-374-230015-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
713 PM EST Sun Nov 21 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gales: A few gusts to gale force are possible Monday night into
early Tuesday as cold high pressure builds across local waters. A
Gale Watch/Warning could eventually be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-230015-
Inland Berkeley-
713 PM EST Sun Nov 21 2021

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Freezing Temperatures: Cold air will advance across the region early
this week behind a passing cold front. Temperatures could reach
freezing at locations well inland Monday night, then likely across
several areas away from the coast Tuesday night. Another round of
freezing temps could occur across inland areas Wednesday night.
Freeze Watch/Warnings should eventually be needed, especially
Tuesday
night.

Lake Wind: A Lake Wind Advisory could be needed for Lake Moultrie
late Monday into Tuesday. Wind gusts around 20 knots are expected
with the potential for occasional gusts near 25 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Nov 22, 2:02 AM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
202 AM EST Mon Nov 22 2021

GAZ114>119-137>141-221000-
Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-
Coastal Chatham-Long-Inland Liberty-Coastal Liberty-
Inland McIntosh-Coastal McIntosh-
202 AM EST Mon Nov 22 2021

...PATCHY DENSE FOG THIS MORNING...

Patchy dense fog will impact areas of Southeast Georgia through
sunrise, mainly along and south of Interstate 16, including the
Savannah Metro Area. The nature of the fog is such that conditions
could change rapidly over very short distances with visibilities
dropping to 1/4 mile or less at times. Motorists should remain
alert to these conditions. The risk for fog will quickly end at
daybreak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down and leave extra distance ahead of you in
case a sudden stop is needed.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 9:58 PM ESTSmall Craft AdvisoryCHS57 hr
Nov 22, 3:15 AM ESTFreeze WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton24 hr
Nov 22, 4:50 AM ESTDense Fog AdvisoryCHSBerkeley, Colleton, Dorchester, Hampton4 hr
Nov 22, 3:06 PM ESTLake Wind AdvisoryCHSBerkeley20 hr
Nov 22, 3:11 PM ESTGale WarningCHS20 hr

Nearby

Gale Watches in South Carolina, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.